MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK BICEPS IMPLANT SET
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/07/2025, a sales representative reported via (b)(4) that when using the ar-3670 fibertak biceps implant set, per the correct surgical technique, the cannulation of the blue drill sleeve was too small to accept the compatible drill, causing it to bind and, therefore, preventing the surgeon from preparing the implant site appropriately.A new item was opened to complete the distal biceps repair safely.No patient was affected.
 
Additional Manufacturer Narrative
The failed device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded the most likely cause.The most likely cause of the reported failure was misaligned insertion and/or prying or levering the device during insertion, which resulted in damage to the device.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
FIBERTAK BICEPS IMPLANT SET
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23680313
Report Number1220246-2025-05257
Device Sequence Number15904596
Product Code MBI
UDI-Device Identifier00888867305427
UDI-Public(01)00888867305427(11)250701(17)300630(10)15459269
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK BICEPS IMPLANT SET
Device Catalogue NumberAR-3670
Device Lot Number15459269
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown